Volume 3, Issue 1
On Modifications of Continuous and Discrete Maximum Principles for Reaction-Diffusion Problems

István Faragό, Sergey Korotov & Tamás Szabό

Adv. Appl. Math. Mech., 3 (2011), pp. 109-120.

Published online: 2011-03

Preview Full PDF 911 5489
Export citation
  • Abstract

In this work, we present and discuss some modifications, in the form of two-sided estimation (and also for arbitrary source functions instead of usual sign-conditions), of continuous and discrete maximum principles for the reaction-diffusion problems solved by the finite element and finite difference methods.

  • Keywords

Reaction-diffusion problem, maximum principle, discrete maximum principle, monotone matrix, two-sided a priori estimation, code validification.

  • AMS Subject Headings

35B50, 65N06, 65N30, 65N50

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

faragois@cs.elte.hu (István Faragό)

  • BibTex
  • RIS
  • TXT
@Article{AAMM-3-109, author = {Faragό , István and Korotov , Sergey and Szabό , Tamás}, title = {On Modifications of Continuous and Discrete Maximum Principles for Reaction-Diffusion Problems}, journal = {Advances in Applied Mathematics and Mechanics}, year = {2011}, volume = {3}, number = {1}, pages = {109--120}, abstract = {

In this work, we present and discuss some modifications, in the form of two-sided estimation (and also for arbitrary source functions instead of usual sign-conditions), of continuous and discrete maximum principles for the reaction-diffusion problems solved by the finite element and finite difference methods.

}, issn = {2075-1354}, doi = {https://doi.org/10.4208/aamm.10-m1027}, url = {http://global-sci.org/intro/article_detail/aamm/159.html} }
TY - JOUR T1 - On Modifications of Continuous and Discrete Maximum Principles for Reaction-Diffusion Problems AU - Faragό , István AU - Korotov , Sergey AU - Szabό , Tamás JO - Advances in Applied Mathematics and Mechanics VL - 1 SP - 109 EP - 120 PY - 2011 DA - 2011/03 SN - 3 DO - http://doi.org/10.4208/aamm.10-m1027 UR - https://global-sci.org/intro/article_detail/aamm/159.html KW - Reaction-diffusion problem, maximum principle, discrete maximum principle, monotone matrix, two-sided a priori estimation, code validification. AB -

In this work, we present and discuss some modifications, in the form of two-sided estimation (and also for arbitrary source functions instead of usual sign-conditions), of continuous and discrete maximum principles for the reaction-diffusion problems solved by the finite element and finite difference methods.

István Faragό, Sergey Korotov & Tamás Szabό. (1970). On Modifications of Continuous and Discrete Maximum Principles for Reaction-Diffusion Problems. Advances in Applied Mathematics and Mechanics. 3 (1). 109-120. doi:10.4208/aamm.10-m1027
Copy to clipboard
The citation has been copied to your clipboard